No Cover Image

Journal article 394 views

Four-dimensional type I superstrings withN < 4 supergravity / Z. Bern, D.C. Dunbar, David Dunbar

Physics Letters B, Volume: 242, Issue: 2, Pages: 175 - 184

Swansea University Author: David Dunbar

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 03702693
Published: 1990
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27385
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 175
End Page: 184